Alert archive / Pennsylvania / Flash Flood Watches in 2021

Flash Flood Watch 3, NWS Binghamton, NY

July 12, 20217 counties in Pennsylvania; 7 counties in New York

NWS Binghamton, NY issued this flash flood watch at Jul 12, 2021, 10:58 AM EDT for 7 counties in Pennsylvania; 7 counties in New York. It took effect at Jul 12, 2021, 2:00 PM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jul 12, 2021, 10:58 AM EDT (14:58 UTC)
In effect from
Jul 12, 2021, 2:00 PM EDT
Expired
Jul 13, 2021, 2:00 AM EDT
In force
12 hr
Issued by
NWS Binghamton, NY
Flood severity
None

Counties Broome County, NY, Chemung County, NY, Chenango County, NY, Delaware County, NY, Steuben County, NY, Sullivan County, NY, Tioga County, NY, Bradford County, PA, Lackawanna County, PA, Luzerne County, PA, Pike County, PA, Susquehanna County, PA, Wayne County, PA, Wyoming County, PA

The radar

The Binghamton radar (KBGM), 41 km from the middle of the area, began a volume at 14:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 3.0 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2021-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2021-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
566 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

099 
WGUS61 KBGM 121458
FFABGM

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Binghamton NY
1058 AM EDT Mon Jul 12 2021

NYZ022-024-045-055>057-062-PAZ038>040-044-048-072-130600-
/O.NEW.KBGM.FF.A.0003.210712T1800Z-210713T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Steuben-Chemung-Chenango-Tioga-Broome-Delaware-Sullivan-Bradford-
Susquehanna-Northern Wayne-Lackawanna-Pike-Southern Wayne-
Including the cities of Waverly, Milford, Delhi, Damascus, Equinunk, 
Norwich, Scranton, Hornell, Monticello, Elmira, Walton, Sayre, 
Honesdale, Corning, Owego, Montrose, Hallstead, Towanda, and 
Binghamton
1058 AM EDT Mon Jul 12 2021

...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH 
LATE TONIGHT...

The National Weather Service in Binghamton has issued a

* Flash Flood Watch for portions of central New York and northeast 
  Pennsylvania, including the following areas, in central New York, 
  Broome, Chemung, Chenango, Delaware, Steuben, Sullivan and Tioga. 
  In northeast Pennsylvania, Bradford, Lackawanna, Northern Wayne, 
  Pike, Southern Wayne and Susquehanna.

* From 2 PM EDT this afternoon through late tonight.

* Heavy rainfall from overnight has saturated the grounds and local 
  streams and creeks are still running higher than normal. 
  Additional rainfall amounts of isolated 1-2 inches expected this 
  afternoon into the early evening that could lead to additional 
  flash flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

AJG
1 follow-up statement
291 
WGUS61 KBGM 121738
FFABGM

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Binghamton NY
138 PM EDT Mon Jul 12 2021

PAZ043-047-130145-
/O.EXA.KBGM.FF.A.0003.210712T1800Z-210713T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wyoming-Luzerne-
Including the cities of Tunkhannock, Wilkes-Barre, and Hazleton
138 PM EDT Mon Jul 12 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

The National Weather Service in Binghamton has expanded the

* Flash Flood Watch to include a portion of northeast Pennsylvania, 
  including the following areas, Luzerne and Wyoming.

* Through late tonight.

* Rainfall over the past several days has nearly saturated grounds 
  in many areas. Local streams and creeks are still running higher 
  than normal. Additional rainfall is expected this afternoon into 
  the early evening which could lead to more localized flash 
  flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

NYZ022-024-045-055>057-062-PAZ038>040-044-048-072-130145-
/O.CON.KBGM.FF.A.0003.210712T1800Z-210713T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Steuben-Chemung-Chenango-Tioga-Broome-Delaware-Sullivan-Bradford-
Susquehanna-Northern Wayne-Lackawanna-Pike-Southern Wayne-
Including the cities of Waverly, Milford, Delhi, Damascus, Equinunk, 
Norwich, Scranton, Hornell, Monticello, Elmira, Walton, Sayre, 
Honesdale, Corning, Owego, Montrose, Hallstead, Towanda, and 
Binghamton
138 PM EDT Mon Jul 12 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

The Flash Flood Watch continues for

* Portions of central New York and northeast Pennsylvania, including 
  the following areas, in central New York, Broome, Chemung, 
  Chenango, Delaware, Steuben, Sullivan and Tioga. In northeast 
  Pennsylvania, Bradford, Lackawanna, Northern Wayne, Pike, Southern 
  Wayne and Susquehanna.

* Through late tonight.

* Heavy rainfall from overnight has saturated the grounds and local 
  streams and creeks are still running higher than normal. 
  Additional rainfall is expected this afternoon into the early 
  evening that could lead to additional flash flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

JAB

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood watch went out at Jul 12, 7:17 AM EDT, 3 hours 41 minutes earlier.

Area forecast discussion, Jul 12, 7:17 AM EDT, 3 hours 41 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
717 AM EDT Mon Jul 12 2021

.SYNOPSIS...
Warm and humid conditions are anticipated today through
Wednesday with multiple chances of showers and thunderstorms.
Localized flash flooding will possible with these repeating
batches of rain. A few of the strongest storms could also
contain gusty winds.

&&

.NEAR TERM /THROUGH TONIGHT/...
715 AM Update...
Oneida County NY still has Flash Flood Watch as response to
earlier heavy rain finishes, but things are on the downswing.
Sullivan County NY had a new line of convection blow up in the
last couple hours, with locally excessive rain and a Flash Flood
Warning; the rain is now leaving but the response continues.

Previous discussion...
We still have to contend with locally heavy rainfall early this
morning for the NY Thruway counties, then attention turns to
additional showers and thunderstorms for most of the area later
today and again Tuesday.

A Flash Flood Watch remains in effect this morning for
Onondaga-Cortland-Chenango-Madison-Southern Oneida Counties,
though there have also been issues with locally heavy rain in
the last few hours for far northwestern Tompkins-southeastern
Seneca-southern Cayuga counties where a Flash Flood Warning was
needed. This is occurring as the warm front aloft is lifting to
near the NY Thruway with a very moist atmosphere and forced
ascent over the warm front courtesy of the right entrance region
of a jet to our north. Precipitable water values are around 2
inches, and warm cloud depths are high; 13 kft or so. Very
efficient rains have resulted; this on top of wet ground from
our recent busy weather pattern.

Things will slow down for a time later this morning, as jet
support wanes. However, the surface warm front will settle near
the NY Thruway and also kink back against the Catskills. Diurnal
instability will manage to build south and west of the warm
front this afternoon, for new clusters of showers and
thunderstorms. With extensive clouds, Convective Available
Potential Energy will likely not get as high as once feared, yet
still several hundred to perhaps 1000 J/kg. This in a nearly
moist-adiabatic environment will mean potential for locally
heavy rain from any of the clusters. Shear will be modest,
around 20-30 knots in the 3-6 km layer, which could also cause
isolated strong gusts. Things will need to be watched closely
where heavy rain has recently occurred, because it will not take
much rain to cause additional problems. If a more organized
threat becomes apparent, new Flash Flood Watches could be
necessary. Highs will generally range from upper 60s-mid 70s
north, near the warm front, to upper 70s-mid 80s central and
south.

Convection will gradually diminish with loss of diurnal heating
this evening. However, a shortwave embedded within southwest
flow aloft could generate new activity overnight. Again, with a
very moist atmosphere and wet ground, things will need to be
monitored closely for excessive rainfall/localized flooding.
Muggy lows of mid 60s to lower 70s are figured.

There will probably be a decent lull late tonight through midday
Tuesday for most of the area, with ridging from an upper high
just offshore of the Midatlantic coast providing some
inhibition. However, new diurnal instability late in the day
coupled with minor 500mb height falls just starting to sneak in
ahead of our next upper wave approaching from the western Great
Lakes, will likely cause new development for at least west of
I-81 if not indeed most of the area. South-southwest flow aloft
will also increase ahead of the incoming trough, thus enough
shear and instability for isolated severe thunderstorms to be
possible in addition to still needing to monitor for additional
heavy rainfall on very sensitive soil.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY NIGHT/...
245 AM Update

Offshore upper level ridge breaks down Tuesday night into
Wednesday as an upper level trough ejects from the central Great
Lakes across the Northeastern US. Have some likely PoPs for
t'storms Tuesday evening, then a brief break expected in the
activity overnight into early Wednesday morning...although
chance PoPs for showers linger up north, along the NY Thruway
corridor along a remnant boundary. By Wednesday, model guidance
has come into rather good agreement that a prefrontal trough
will move into CNY/NE PA during the day. With ample moisture,
instability and between 20-30 kts of shear we are advertising
likely PoPs areawide for thunderstorms...perhaps starting in the
morning west and moving into our central/eastern zones later in
the day. PWATS are down slightly, but still around 1.60 - 1.75"
therefore storms may produce heavy downpours, small hail and
gusty winds. Outside of the showers/storms it will be partly
sunny, warm and humid with highs in the low to mid-80s.

The showers and storms should quickly exit east in the evening as a
frontal boundary pushes through, shifting winds to the west-
northwest. Expecting dry weather areawide after midnight, with a
chance for patchy valley fog to develop as skies clear. Slightly
cooler, with lows 60-65. Model guidance continues to advertise a
likely dry day on Thursday, with subtle upper level ridging and a
dry pocket of air at 700mb overhead. Slightly less humid, with dew
points in the low to mid-60s by afternoon. Expect mostly sunny
skies, light west winds and highs in the mid to upper 80s. Thursday
night stays dry and mostly clear with lows back down in the 60s.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
245 AM Update

The next upper level trough approaches the region Friday into
Saturday. Still some uncertainty in the exact timing of surface
fronts moving through. Right now, Friday is looking rather hot and
humid out ahead of the boundary, with a chance for some pop up late
day thunderstorms. With highs in the mid-80s to lower 90s and dew
points back up around 70s...a few locations may be close to heat
advisory criteria...but plenty of time to watch the trends on this.
Upper level heights begin to fall by Saturday, but shower/storm
chances will again depend on the exact timing and position of the
surface front. For now stuck close to the blend of models (NBM)
which gave high chance to likely PoPs areawide. This matches up well
with the 00z operational GFS, but the 00z ECMWF would have things
drier from Binghamton north and west. Broad upper trough or weak
closed upper level low remains over the region Sunday into next
Monday. Things should slowly dry out if the trough axis is east of
us, and a drier northerly flow sets up. With that said, the NBM is
still advertising some lower end chances for pop up showers both
days, and for now the official forecast shows this as well. There
are some timing and positional differences in the ensembles
that will have implications on PoPs/Wx for this period.
Otherwise, it will be partly sunny with seasonable temperatures
and humidity levels. Overnight lows generally in the low to mid-
60s and highs 80-85.

&&

.AVIATION /11Z MONDAY THROUGH FRIDAY/...
Shallow warm front with multiple batches of showers and embedded
thunder has yielded plenty of restrictions for the NY terminals
overnight, which will only gradually improve through the
morning. KAVP meanwhile will be MVFR and temporarily improve to
VFR. However, new clusters of showers and thunderstorms are
anticipated. TEMPO groups have been added accordingly for KITH-
KBGM-KELM-KAVP. There is a less of a chance at KSYR-KRME, but
ceiling restrictions will be common, being north of the warm
front. Ceilings restrictions are expected to redevelop areawide,
with fuel alternate to IFR. Surface winds will tend to be
variable or light east- southeast through the period; higher
erratic gusts possible near any storms.

Outlook...

Tuesday through Wednesday...Busy pattern continues with
multiple waves of showers/thunderstorms and restrictions.

Wednesday night through Friday morning...Mainly VFR, but valley
fog probable for late nights-early mornings at KELM.

Friday afternoon through Friday night...Chance of showers and
thunderstorms with associated restrictions.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...Flash Flood Watch until noon EDT today for NYZ037.

&&

SYNOPSIS...MDP
NEAR TERM...MDP
SHORT TERM...MJM
LONG TERM...MJM
AVIATION...MDP
Hazardous weather outlook, Jul 12, 9:46 AM EDT, 1 hour 12 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
946 AM EDT Mon Jul 12 2021

NYZ009-015>018-023-025-036-037-044-046-131400-
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Schuyler-
Tompkins-Madison-Southern Oneida-Cortland-Otsego-
946 AM EDT Mon Jul 12 2021

This Hazardous Weather Outlook is for central New York.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ022-024-045-055>057-062-PAZ038>040-043-044-047-048-072-131400-
Steuben-Chemung-Chenango-Tioga-Broome-Delaware-Sullivan-Bradford-
Susquehanna-Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-
Southern Wayne-
946 AM EDT Mon Jul 12 2021

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Today and tonight.

Another round of showers and thunderstorms may bring locally heavy
rain to the region this afternoon and tonight. Many areas are already
very sensitive to additional rainfall and some flooding could occur
in the most persistent areas of any heavy rain.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 12, 10:10 AM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1010 AM EDT MON JUL 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 PM     HEAVY RAIN       UNADILLA                42.33N 75.31W
07/11/2021  M1.79 INCH       OTSEGO             NY   TRAINED SPOTTER

&&
Local storm report, Jul 12, 10:11 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1011 AM EDT MON JUL 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HEAVY RAIN       TIOGA TERRACE           42.05N 76.12W
07/11/2021  M2.12 INCH       TIOGA              NY   TRAINED SPOTTER

&&
Local storm report, Jul 12, 10:12 AM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1012 AM EDT MON JUL 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       1 ENE WEST CORNERS      42.12N 76.05W
07/12/2021  M1.88 INCH       BROOME             NY   TRAINED SPOTTER

            MEASURED ON NORTH SIDE OF ENDICOTT, ONLY
            0.02 FELL AFTER MIDNIGHT.

&&
Local storm report, Jul 12, 10:14 AM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1014 AM EDT MON JUL 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HEAVY RAIN       1 SE UNION CENTER       42.14N 76.04W
07/12/2021  M1.90 INCH       BROOME             NY   TRAINED SPOTTER

            MEASURED IN THE TAFT HEIGHTS AREA.

&&
Local storm report, Jul 12, 10:19 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1019 AM EDT MON JUL 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 AM     HEAVY RAIN       1 NW VANDLING           41.64N 75.48W
07/12/2021  M1.43 INCH       LACKAWANNA         PA   TRAINED SPOTTER

            MINOR FLOODING IN POOR DRAINAGE AREAS
            OBSERVED, 6.75 INCHES SO FAR THIS MONTH.

&&
Local storm report, Jul 12, 10:31 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1031 AM EDT MON JUL 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     FLASH FLOOD      1 ENE JOHNSON CITY      42.13N 75.95W
07/11/2021                   BROOME             NY   BROADCAST MEDIA

            ROAD AND CULVERT WASHOUT ON LEIGH STREET.
            PHOTO OF DAMAGE VIA TWITTER, SENT TO MEDIA
            BY PUBLIC. TIME ESTIMATED BY RADAR.

&&

JAB

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 8:11 PM EDTSevere Thunderstorm WarningBGMWyoming34 min
Jul 11, 8:42 PM EDTSevere Thunderstorm WarningBGMWyoming48 min
Jul 11, 8:51 PM EDTSevere Thunderstorm WarningBGMLuzerne54 min
Jul 11, 9:45 PM EDTSevere Thunderstorm WarningBGMLuzerne45 min
Jul 11, 9:58 PM EDTSevere Thunderstorm WarningBGMLuzerne62 min
Jul 11, 10:13 PM EDTSevere Thunderstorm WarningBGMLackawanna, Luzerne47 min
Jul 12, 5:31 AM EDTAreal Flood AdvisoryBGMPike, Wayne3 hr
Jul 12, 5:02 PM EDTSpecial Weather StatementBGMPike13 min
Jul 12, 5:12 PM EDTAreal Flood AdvisoryBGMBradford, Susquehanna108 min
Jul 12, 5:22 PM EDTAreal Flood AdvisoryBGMPike3 hr
Jul 12, 6:05 PM EDTSpecial Weather StatementBGMSusquehanna25 min
Jul 12, 6:31 PM EDTSpecial Weather StatementBGMSusquehanna44 min
Jul 12, 6:37 PM EDTFlash Flood WarningBGMBradford, Susquehanna3 hr
Jul 12, 7:05 PM EDTFlash Flood WarningBGMBradford3 hr
Jul 12, 7:08 PM EDTTornado WarningBGMSusquehanna, Wayne37 min
Jul 12, 7:29 PM EDTSpecial Weather StatementBGMBradford31 min
Jul 12, 7:36 PM EDTTornado WarningBGMBradford24 min
Jul 12, 7:45 PM EDTTornado WarningBGMWayne30 min
Jul 12, 7:59 PM EDTTornado WarningBGMBradford17 min
Jul 11, 8:29 PM EDTAreal Flood AdvisoryBGMChenango, Delaware, Otsego51 min
Jul 11, 9:20 PM EDTFlash Flood WarningBGMChenango, Delaware, Otsego2 hr
Jul 12, 12:33 AM EDTAreal Flood AdvisoryBGMCayuga, Schuyler, Seneca, Tompkins3 hr
Jul 12, 1:11 AM EDTFlash Flood WarningBGMCayuga, Seneca, Tompkins3 hr
Jul 12, 1:41 AM EDTAreal Flood AdvisoryBGMCayuga, Cortland, Onondaga3 hr
Jul 12, 4:44 AM EDTAreal Flood AdvisoryBGMOneida3 hr
Jul 12, 5:16 AM EDTAreal Flood WarningBGMOneida3 hr
Jul 12, 5:22 AM EDTAreal Flood WarningBGMMadison, Onondaga118 min
Jul 12, 6:06 AM EDTFlash Flood WarningBGMSullivan3 hr
Jul 12, 9:22 AM EDTRiver Flood WarningBGMDelaware4 hr
Jul 12, 4:08 PM EDTAreal Flood AdvisoryBGMSteuben30 min
Jul 12, 4:38 PM EDTFlash Flood WarningBGMSteuben77 min
Jul 12, 4:50 PM EDTAreal Flood AdvisoryBGMSteuben65 min
Jul 12, 5:19 PM EDTSpecial Weather StatementBGMBroome41 min

Nearby

Flash Flood Watches in Pennsylvania, 2021Flash Flood Watches in New York, 2021Every flash flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.